# SDR USAA2009070691672

- Difficulty date: June 17, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 20,676 hours, 7,740 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5347112420200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC4 - MAJOR REPAIR - GALVANIC CORROSION ON LATERAL SHEAR PLATE BETWEEN FR69 TO FR70, Y1732.  REPLACED LATERAL SHEAR PLATE BETWEEN FR69 TO FR70, Y1732 IAW A320 SRM 51-72-11.
